# SDR FDEA202310011681

- Difficulty date: October 1, 2023
- Submitted: October 2, 2023
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 91,899 hours, 22,499 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Casting
- Part number: ADA7254503
- Condition: Cracked
- Location: Zone 800
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LOWER CARGO DOOR WILL NOT FULLY OPEN.  DURING EVALUATION, FOUND LOWER FWD CARGO DOOR ACTUATOR  MOUNT CASTING MPN: ADA7254-503 CRACKED. R/R ACTUATOR SUPPORT ASSEMBLY REF AMM 20-50-02-2.
